# SDR AALA20040911

- Difficulty date: August 28, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY EXIT LIGHT ASSEMBLY MOUNTED ON AFT SIDE OF MID GALLEY WALL RIGHT HAND SIDE RIPPED OFF THE WALL.  REPLACED BASE AND LENS OF MID GALLEY RIGHT HAND AFT EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
